MathSciNet Relay Station
MathSciNet bibliographic data
MR1301017 (96a:73018) 73C02 (35J55 73V99)
Constanda, Christian The boundary integral equation method in plane elasticity. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3385–3396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement